Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 18, 2014, 4:23 PM CDT for Deaf Smith County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 4:23 PM CDT (21:23 UTC)
- Expired
- Jun 18, 2014, 5:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Deaf Smith County, TX
The radar
The Cannon AFB radar (KFDX), 79 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2946 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS54 KAMA 182123
SVRAMA
TXC117-182230-
/O.NEW.KAMA.SV.W.0071.140618T2123Z-140618T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 530 PM CDT
* AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF BOOTLEG...OR 26
MILES WEST OF HEREFORD...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SIMMS... BOOTLEG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3482 10299 3519 10276 3492 10241 3474 10273
3474 10292
TIME...MOT...LOC 2123Z 233DEG 20KT 3480 10283
$$
CLK3 follow-up statements
741
WWUS54 KAMA 182142
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CDT WED JUN 18 2014
TXC117-182230-
/O.CON.KAMA.SV.W.0071.000000T0000Z-140618T2230Z/
DEAF SMITH TX-
442 PM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEAF
SMITH COUNTY UNTIL 530 PM CDT...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES EAST OF BOOTLEG...OR 20 MILES WEST OF HEREFORD...
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
SIMMS... BOOTLEG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3475 10290 3483 10296 3515 10272 3492 10241
3474 10273
TIME...MOT...LOC 2142Z 233DEG 20KT 3486 10272
$$
CLK116 WWUS54 KAMA 182157 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 457 PM CDT WED JUN 18 2014 TXC117-182230- /O.CON.KAMA.SV.W.0071.000000T0000Z-140618T2230Z/ DEAF SMITH TX- 457 PM CDT WED JUN 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DEAF SMITH COUNTY UNTIL 530 PM CDT... AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SIMMS...OR 15 MILES NORTHWEST OF HEREFORD...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... SIMMS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3479 10265 3492 10276 3509 10265 3492 10241 TIME...MOT...LOC 2157Z 233DEG 20KT 3496 10261 $$ CLK
559 WWUS54 KAMA 182209 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 509 PM CDT WED JUN 18 2014 TXC117-182219- /O.CAN.KAMA.SV.W.0071.000000T0000Z-140618T2230Z/ DEAF SMITH TX- 509 PM CDT WED JUN 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEAF SMITH COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER... HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3479 10265 3492 10276 3509 10265 3492 10241 TIME...MOT...LOC 2209Z 233DEG 20KT 3500 10254 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:09 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 18, 3:09 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 309 PM CDT WED JUN 18 2014 .SHORT TERM...THIS AFTERNOON THROUGH TONIGHT. FOCUS IS ON SEVERE THUNDERSTORM POTENTIAL. SURFACE DRYLINE HAS MIXED EASTWARD THROUGH THE WESTERN PANHANDLES...AND STRETCHED FROM NEAR HEREFORD TO JUST EAST OF DUMAS AND GUYMON AT 19Z. OVERALL THINKING REMAINS ON TRACK FROM EARLIER TODAY...WITH SCATTERED STORMS EXPECTED TO DEVELOP ACROSS THE PANHANDLES THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. HAVE SEEN SOME WEAK ECHOES ALOFT WITH THE MID-LEVEL MOISTURE PLUME/CLOUD DECK EARLY THIS AFTERNOON...BUT NOW STARTING TO SEE THE FIRST SURFACE-BASED CONVECTIVE DEVELOPMENT OF THE DAY ALONG THE DRYLINE NEAR MULESHOE. WITH ADDITIONAL DIURNAL HEATING THIS AFTERNOON AND ADDED FORCING FROM A 60 KT UPPER-LEVEL JET STREAK AND WEAK MID-LEVEL SHORTWAVE COMING OUT OF NM...EXPECT FURTHER DEVELOPMENT NORTHWARD ALONG THE DRYLINE IN THE PANHANDLES THIS AFTERNOON. RICH LOW-LEVEL MOISTURE WILL SURFACE DEWPOINTS IN THE 60S EAST OF THE DRYLINE HAS TEAMED WITH STEEP MID-LEVEL LAPSE RATES TO PRODUCE 0-1 KM MLCAPES OF 1500-3000 J/KG...WITH THE HIGHEST VALUES IN THE SOUTHEAST TX PANHANDLE WHERE DEWPOINTS ARE IN THE UPPER 60S. DEEP LAYER SHEAR IS GENERALLY IN THE 20-30 KT RANGE PRESENTLY...BUT IS EXPECTED TO INCREASE SOME AS WE HEAD TOWARD EVENING...STRENGTHENING UPWARDS TOWARD 40 KT ACROSS THE WESTERN HALF OF THE AREA. THUS IT DOES LOOK LIKE THE STRONGEST SHEAR WILL BE DISPLACED JUST WESTWARD OF THE STRONGEST INSTABILITY...BUT NONETHELESS THE ENVIRONMENT WILL BE SUPPORTIVE OF SEVERE CONVECTION WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. GIVEN THE LOW-LEVEL MOISTURE IN PLACE EAST OF THE DRYLINE AND CONTINUED TAP OF SUBTROPICAL MID-LEVEL MOISTURE...SOME LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE SEVERE THREAT SHOULD WANE PRIOR TO MIDNIGHT...BUT A FAIRLY HEALTHY SOUTHERLY LOW-LEVEL JET WILL LIKELY SUPPORT SOME LINGERING CONVECTION INTO THE EARLY OVERNIGHT HOURS. THIS CONVECTION WILL DIMINISH IN BOTH COVERAGE AND INTENSITY BY EARLY THURSDAY MORNING AS THE LOW-LEVEL JET VEERS TO THE SOUTHWEST. THIS LOW-LEVEL JET WILL HELP MAINTAIN BREEZY SOUTHERLY LOW-LEVEL WINDS OVERNIGHT...WHICH WILL KEEP LOW TEMPS ON THE MILD SIDE. A COLD FRONT WILL START TO PUSH INTO THE NORTHWEST PANHANDLES TOWARD DAYBREAK THURSDAY. KB .LONG TERM...TOMORROW AND BEYOND TOMORROW THE DRYLINE CONTINUES TO REMAIN AROUND THE AREA WITH IT SETTING UP IN A SIMILAR LOCATION AS IT IS TODAY. AT THIS POINT THINK THE BEST ENVIRONMENT FOR STRONG TO SEVERE STORMS WILL BE IN THE NORTHEASTERN TEXAS AND OKLAHOMA PANHANDLE WHERE THERE WILL BE MORE CAPE, LOWER LCLS, AND LESS CIN TO WORK WITH. HOWEVER STRONG TO SEVERE STORMS WILL BE POSSIBLE ANYWHERE EAST OF WHEREVER THE DRYLINE SETS UP. THINGS START TO GET A LITTLE MUDDY AFTER THAT AS A DIRTY RIDGE SETS UP OVER THE AREA. THIS WEAK RIDGE LOOKS LIKE IT WONT BE STRONG ENOUGH TO STOP AT LEAST PART OF THE AREA FROM HAVING A CHANCE AT SHOWERS AND THUNDERSTORMS FOR THE NEXT LITTLE WHILE. THINK THE WEEKEND WILL BE DRY FOR MOST OF THE AREA WITH NO VERY WELL DEFINED LIFTING MECHANISM PRESENT OVER THE PANHANDLES. MODELS START TO DIVERGE AT THE BEGINNING OF NEXT WEEK. MODELS ARE NOT IN GREAT AGREEMENT WITH WHAT TO DO WITH A FRONT THAT MIGHT LINGER IN THE AREA. THE EMCWF WANTS TO HANG UP A FRONT OVER THE AREA EARLY NEXT WEEK AND BRING US PRECIP FOR MONDAY INTO TUESDAY WHILE THE GFS WANTS TO REMAIN LARGELY DRY THROUGH THE PERIOD. MOULTON && .FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY THROUGH EARLY NEXT WEEK. CHANCES FOR SHOWERS AND THUNDERSTORMS AND AFTERNOON RELATIVE HUMIDITIES ABOVE 20 PERCENT WILL INHIBIT ANY ELEVATED OR CRITICAL FIRE WEATHER CONCERNS. MOULTON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 67 91 64 90 65 / 50 30 30 20 10 BEAVER OK 70 97 68 96 65 / 30 20 40 20 20 BOISE CITY OK 59 91 61 93 64 / 20 20 20 10 20 BORGER TX 70 92 68 93 68 / 50 30 30 20 20 BOYS RANCH TX 66 94 64 94 67 / 40 20 30 20 20 CANYON TX 66 92 64 90 64 / 50 30 30 20 10 CLARENDON TX 69 92 67 90 65 / 50 30 30 20 10 DALHART TX 60 93 61 94 63 / 30 20 20 20 20 GUYMON OK 65 93 64 95 66 / 30 20 30 20 20 HEREFORD TX 63 93 63 91 63 / 50 30 30 20 10 LIPSCOMB TX 71 93 67 92 66 / 40 30 40 20 20 PAMPA TX 68 91 66 90 65 / 50 30 30 20 10 SHAMROCK TX 69 91 68 91 65 / 40 30 30 20 10 WELLINGTON TX 70 93 69 94 66 / 40 30 30 20 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/19
Hazardous weather outlook, Jun 18, 3:12 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 312 PM CDT WED JUN 18 2014 OKZ001>003-TXZ001>020-190900- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 312 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE THROUGH LATE THIS EVENING...WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES THURSDAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY THROUGH TUESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TODAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY THROUGH TUESDAY.
In the hours before
Special weather statement, Jun 18, 2:38 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 238 PM CDT WED JUN 18 2014 TXZ011-012-182030- OLDHAM TX-POTTER TX- 238 PM CDT WED JUN 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR POTTER AND EXTREME EASTERN OLDHAM COUNTIES UNTIL 330 PM CDT... AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF BUSHLAND...OR 17 MILES NORTHWEST OF AMARILLO...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... VALLEY DE ORO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3561 10204 3546 10174 3521 10206 3537 10218 TIME...MOT...LOC 1938Z 215DEG 7KT 3531 10210 CLK
Special weather statement, Jun 18, 4:04 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 404 PM CDT WED JUN 18 2014 OKZ002-003-TXZ003-004-182145- BEAVER OK-HANSFORD TX-OCHILTREE TX-TEXAS OK- 404 PM CDT WED JUN 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE...NORTHERN HANSFORD...SOUTHWESTERN BEAVER AND SOUTHEASTERN TEXAS COUNTIES UNTIL 445 PM CDT... AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF GRUVER...OR 19 MILES NORTHWEST OF SPEARMAN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HARDESTY... ADAMS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3682 10110 3659 10079 3627 10145 3641 10156 TIME...MOT...LOC 2104Z 231DEG 41KT 3639 10141 CLK
Special weather statement, Jun 18, 4:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
417 PM CDT WED JUN 18 2014
TXZ016-182200-
DEAF SMITH TX-
417 PM CDT WED JUN 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEAF SMITH COUNTY UNTIL
500 PM CDT...
AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BOOTLEG...OR 28 MILES WEST
OF HEREFORD...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SIMMS... BOOTLEG...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3485 10299 3514 10283 3492 10243 3474 10278
3474 10290
TIME...MOT...LOC 2117Z 233DEG 20KT 3480 10287
CLKSpecial weather statement, Jun 18, 4:20 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 420 PM CDT WED JUN 18 2014 TXZ006-007-011-012-182200- HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX- 420 PM CDT WED JUN 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTER... NORTHEASTERN OLDHAM...SOUTHWESTERN MOORE AND SOUTHEASTERN HARTLEY COUNTIES UNTIL 500 PM CDT... AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF BOYS RANCH...OR 25 MILES NORTHEAST OF VEGA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... VALLEY DE ORO... MASTERSON... FOUR WAY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3588 10202 3564 10166 3540 10217 3555 10230 TIME...MOT...LOC 2120Z 233DEG 20KT 3554 10214 CLK
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:31 PM CDT | Special Weather Statement | AMA | Deaf Smith | 59 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 64 min |
| Jun 18, 12:22 AM CDT | Special Weather Statement | AMA | Moore | 38 min |
| Jun 18, 2:38 PM CDT | Special Weather Statement | AMA | Potter | 52 min |
| Jun 18, 4:04 PM CDT | Special Weather Statement | AMA | Hansford | 41 min |
| Jun 18, 4:17 PM CDT | Special Weather Statement | AMA | Deaf Smith | 43 min |
| Jun 18, 4:20 PM CDT | Special Weather Statement | AMA | Moore | 40 min |
| Jun 18, 4:37 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 53 min |
| Jun 18, 4:40 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.